Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ANALYSIS OF TRANSFORMATION MODELS WITH CENSORED-DATA
Autore:
CHENG SC; WEI LJ; YING Z;
Indirizzi:
UNIV TEXAS,MD ANDERSON CANCER CTR,DEPT BIOMATH,1515 HOLCOMBE BLVD,BOX237 HOUSTON TX 77030 HARVARD UNIV,DEPT BIOSTAT BOSTON MA 02115 RUTGERS STATE UNIV,DEPT STAT NEW BRUNSWICK NJ 08903
Titolo Testata:
Biometrika
fascicolo: 4, volume: 82, anno: 1995,
pagine: 835 - 845
SICI:
0006-3444(1995)82:4<835:AOTMWC>2.0.ZU;2-2
Fonte:
ISI
Lingua:
ENG
Soggetto:
REGRESSION;
Keywords:
GENERALIZED ESTIMATING EQUATION; MARTINGALE; PROPORTIONAL HAZARDS MODEL; PROPORTIONAL ODDS MODEL; U-STATISTIC;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
19
Recensione:
Indirizzi per estratti:
Citazione:
S.C. Cheng et al., "ANALYSIS OF TRANSFORMATION MODELS WITH CENSORED-DATA", Biometrika, 82(4), 1995, pp. 835-845

Abstract

In this paper we consider a class of semi-parametric transformation models, under which an unknown transformation of the survival time is linearly related to the covariates with various completely specified error distributions. This class of regression models includes the proportional hazards and proportional odds models. Inference procedures derived from a class of generalised estimating equations are proposed to examine the covariate effects with censored observations. Numerical studies are conducted to investigate the properties of our proposals for practical sample sizes. These transformation models, coupled with the new simple inference procedures, provide many useful alternatives to the Cox regression model in survival analysis.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/09/20 alle ore 05:04:52